MAUDE Adverse Event Report: VITAL SIGNS¿ HEAD POSITIONER; FREESTANDING HEADREST

VITAL SIGNS¿ HEAD POSITIONER; FREESTANDING HEADREST
Model Number VITAL SIGNS¿ HEAD POSITIONER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, the root cause cannot be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs¿ head positioner experienced fissure in it.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
VITAL SIGNS¿ HEAD POSITIONER
Common Device Name
FREESTANDING HEADREST
MDR Report Key12541470
Report Number3013421741-2021-00006
Device Sequence Number8151030
Product Code CCX
UDI-Device Identifier00749756999007
UDI-Public(01)00749756999007(10)53748741
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ HEAD POSITIONER
Device Catalogue Number8000HDP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1